# SDR AALA20002120

- Difficulty date: December 19, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: QACF100
- Condition: Leaking
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1196 - EN ROUTE DFW-CVG AT GATE, SHORTLY AFTER STARTING ENGINES, CABIN FILLED WITH SMOKE.  SHUT DOWN ENGINES.  REPLACED APU.  SYSTEM UNDER INVESTIGATION.  (M)
